MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407652
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the full lead was returned, analyzed, and no anomalies were found.The distal low voltage electrode of the lead was covered in body tissue/fibrotic growth.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant of the right ventricular (rv) lead, the lead exhibited noise and undersensing.The lead was removed an an alternative lead was implanted.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7255099
Report Number3008973940-2018-00125
Device Sequence Number10798121
Product Code DTB
UDI-Device Identifier00763000014643
UDI-Public00763000014643
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number407652
Device Catalogue Number407652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR